I have been on Humira for about 8 months now. Ever since I have been on Humira, I wake up with my legs aching and feeling tired. I feel without energy all day and get tired very easily. Some times my arms also ache. I know nothing about Lupus before I came across a TV commercial explaining what its symptoms are. I have been diagnosed with Ankylosing spondylitis when I am 17.
The symptoms you describe are also symptoms of ankylosing spondylitis eg. fatigue, joint paint in knees, shoulders etc
However treatment with Humira may result, rarely, in the development of a lupus-like syndrome. You should see your doctor if you are concerned.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 18 Mar 2011 • 1 answer
Posted 25 May 2011 • 4 answers
Posted 4 Oct 2011 • 3 answers
Posted 19 Oct 2017 • 0 answers